Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Antibiotics side effects in women

Premium Questions

doctor1 MD

and is only partially beaten back by the normal week long round of antibiotics. He prescribed me a three week ... to penicillin and sulfa antibiotics, I have no issues with medications. I also read that these side affects can ...

doctor1 MD

Hi, I think I may be having a reaction to an antibiotic I was given yesterday to start today. ...

doctor1 MD

If someone was taking an antibiotic such as clyndomycin ( Cleocin )...Is that particular antibiotic common for causing neuropothy issues if on it for an extended period of time ?? ...

doctor1 MD

Hello - I am a 47 year old women - 170cm 72kg. I recently started taking Xenical and have had pale clay coloured stools. I have discontinued The drug as this is one of the side affects listed ...

doctor1 MD

I have what I believe is asthmatic bronchitis . I am taking antibiotic and prednisone . I have been doing a lot of coughing. Starting today, it really hurts to caugh. I have a new pain in the area of my ...

Public Forum Discussions

doctor1 MD

filled pimples (abces)behind my ears and ear lobes repeatedly ...I know this is an antibiotic . i am 30 years old women ...will it cause side effects to eat this antibiotic for such a long period ? ...

doctor1 MD

afraid if there is any side effect. Shall I just take 1 type instead? Please advice. ...I am given 2 types of antibiotic tablet by a dentist after a root canel treatment, Metrogy400 (1 ...

doctor1 MD

Hi, Ive had several issues going on with in the last couple of weeks. I was put on antibiotics for Laryngitis and a really bad cough. Since then the antibiotics i believe to have caused diarrhea. More ...

doctor1 MD

Prolia by injections every 6 months. Checking about side effects & all info I have found is related to women. Are the side effects basically the same for men? ...

doctor1 MD

I have had a hysterectomy, does that affect my bladder, location, is it at the end of my vaginal canal? Recently heard some women can feel their bladders in their vaginal canal I thought the vaginal ...

doctor1 MD

and is there any side effect of the tablet? and can u plz tell me do women suffering from thyroid have to continoue ...

doctor1 MD

its 125mcg(100mcg+25mcg).doctor is its daily consumption cause any side effects forme.... ...helloo doctor i am a 31yrs old women.now i consume 125mcg thyronoms.i started its consumption ...

doctor1 MD

deal of very bad reviews from women who have been switched from the former to the latter pill and are experiencing side effects mainly consisting of weight gain and bouts of depression. Please help. I am a 20 year ...

doctor1 MD

be long term affects from this. Should I be concerned? Have there been women on this drug as long as Ive ...

doctor1 MD

hi there, I am a 55year old women,I am under treatment with letrozole for breast ca. pls. tell me what is treatment of side effects of this drug like: joint pain, bone pain, calve pain, foot edema, I ...

Mobile Questions and Answers

doctor1 MD

No, this is not a known side effect of antibiotics.

doctor1 MD

Yes , Allergy in some patient ,Damage to muscle tissue , contain traces of steroid , Hair growth in women ,Hormonal Imbalance , Depression , Fatty liver.

doctor1 MD

Hi I assume that you are asking about birth control pills. Common side effects are nausea a vomiting. Others are blood clots in women more prone to it depending upon their other histories, liver trouble, risk of cancer breast. Protect against cancer ovary. Not prescribed in heart disease, liver disease.These are a few side effects, will need more detailed explanation for all effects.Dr Nilaj Bagde